# SDR QMLR MB270

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N911SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7253
- Aircraft time: 9,403 hours, 19,209 cycles
- Engine: Lyc LTS101*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 INCH  CRACK ON UPPER EXTERIOR LT DOOR BOXFRAME STRUCTURE WITH LOCALIZED DISTORTION OF SKIN. RT UPPER EXTERIOR DOOR BOX FRAME HAS LOCALIZED DISTORTION.
